Vol. 52, No. 2, 2007 · Contents

Zouhair Mouayn:
Flensted-Jensen's functions attached to the Landau problem on the hyperbolic disc

Jiri Rohn:
Nonsingularity, positive definiteness, and positive invertibility under fixed-point data rounding

Haishen Lu, Donal O'Regan, Ravi P. Agarwal:
Existence to singular boundary value problems with sign changing nonlinearities using an approximation method approach

Michela Eleuteri:
Regularity results for a class of obstacle problems

Emil Vitasek:
Approximate solutions of abstract differential equations

[Contents of Applications of Mathematics]